# SDR YENA20110106176

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 39,043 hours, 14,278 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Part serial: A95158
- Condition: Failed
- Location: Rt Mlg
- Part time: 39,020 hours, 14,269 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 711 JFK-LAS, L/G GEAR NOT DOWNLOCKED ON FINAL AT GEAR DOWN CALL.  T/S TO RT MAIN GEAR DOOR SENSOR 34GA.  REMOVED AND REPLACED SENSOR AND OPS TEST NORMAL.
